# SDR CA050309002

- Difficulty date: February 28, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 6,364 hours
- Engine: Allsn 250C28B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 406340105101
- Condition: Leaking
- Location: T/R Gearbox
- Component: Gearbox, Bell
- Component part number: 206040402
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) T/R GEARBOX OUTPUT SEAL LEAKING, SENT FOR SEAL REPLACEMENT.  THE SPRING INSIDE THE SEAL WAS AT THE SEAL LIP AND MARKED THE SLEEVE .
